A Neutral relation between metallic structure and almost quadratic phi-structure

Gonul S., Kupeli Erken I., Yazla A., MURATHAN C.

TURKISH JOURNAL OF MATHEMATICS, vol.43, no.1, pp.268-278, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1807-72
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.268-278
  • Keywords: Polynomial structure, golden structure, metallic structure, almost quadratic phi-structure
  • Bursa Uludag University Affiliated: Yes


In this paper, we give a neutral relation between metallic structure and almost quadratic metric phi-structure. Considering N as a metallic Riemannian manifold, we show that the warped product manifold Rx(f) N has an almost quadratic metric phi-structure. We define Kenmotsu quadratic metric manifolds, which include cosymplectic quadratic manifolds when beta = 0. Then we give nice almost quadratic metric phi-structure examples. In the last section, we construct a quadratic phi-structure on the hypersurface M-n of a locally metallic Riemannian manifold (M) over tilde (n+1).